Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 126, NWS Springfield, MO

May 25, 2008Maries County, Phelps County, Missouri

NWS Springfield, MO issued this tornado warning at May 25, 2008, 7:45 PM CDT for Maries County, Phelps County, Missouri. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 7:45 PM CDT (00:45 UTC)
Expired
May 25, 2008, 8:07 PM CDT
In force
22 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Maries County, MO, Phelps County, MO

The radar

The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:51 PM CDTTSTM WND GST 50St. James, MO
May 25, 7:51 PM CDTTSTM WND GST 60St. James, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 25, 1:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 260044
TORSGF
MOC125-161-260130-
/O.NEW.KSGF.TO.W.0126.080526T0045Z-080526T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN MARIES COUNTY IN CENTRAL MISSOURI...
  NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 830 PM CDT.

* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 6 MILES NORTH OF DOOLITTLE...OR 7 MILES NORTHWEST OF
  ROLLA...MOVING NORTHEAST AT 31 MPH.

* THE TORNADO WILL BE NEAR...
  7 MILES NORTHWEST OF ST. JAMES BY 805 PM CDT.

THE TOWNS OF NORTHWYE AND VICHY ARE ALSO IN THE PATH OF THIS TORNADIC
STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 177 AND
199.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3829 9165 3817 9164 3816 9154 3816 9153
      3800 9152 3790 9190 3809 9201 3830 9168
      3830 9166
TIME...MOT...LOC 0045Z 247DEG 27KT 3803 9184

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 260055
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT SUN MAY 25 2008

MOC125-161-260130-
/O.CON.KSGF.TO.W.0126.000000T0000Z-080526T0130Z/
PHELPS MO-MARIES MO-
755 PM CDT SUN MAY 25 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EASTERN
MARIES AND NORTHEASTERN PHELPS COUNTIES...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR NORTHWYE...OR 6 MILES NORTH OF ROLLA...MOVING
NORTHEAST AT 31 MPH.

THIS TORNADO WILL BE NEAR...
  6 MILES NORTHWEST OF ST. JAMES BY 805 PM CDT.

THE TOWN OF ROSATI IS IN THE PATH OF THIS TORNADO. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 187 AND 199.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3829 9165 3817 9164 3817 9162 3816 9153
      3800 9152 3795 9185 3808 9195 3830 9168
      3830 9166
TIME...MOT...LOC 0055Z 247DEG 27KT 3804 9175

$$

CRAMER
000 
WWUS53 KSGF 260107
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT SUN MAY 25 2008

MOC125-161-260117-
/O.CAN.KSGF.TO.W.0126.000000T0000Z-080526T0130Z/
PHELPS MO-MARIES MO-
807 PM CDT SUN MAY 25 2008

...THE TORNADO WARNING FOR EASTERN MARIES AND NORTHEASTERN PHELPS
COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3829 9165 3817 9164 3817 9162 3816 9153
      3800 9152 3795 9185 3808 9195 3830 9168
      3830 9166
TIME...MOT...LOC 0107Z 247DEG 27KT 3807 9164

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 25, 6:55 PM CDT, 50 minutes earlier.

Area forecast discussion, May 25, 6:55 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SUN MAY 25 2008

...UPDATE TO AVIATION...

.UPDATE...

MESOSCALE UPDATE...

AREAS OF TSRA CONTINUE TO GROW IN ADVANCE OF A MID LEVEL MCV
MOVING NORTHEASTWARD INTO SOUTHERN MISSOURI. VISIBLE SATELLITE
IMAGERY ALSO INDICATES ANOTHER BOUNDARY FROM THE LAKE OF THE
OZARKS SOUTHWESTWARD TO BOLIVAR AND ANDERSON...DUE FOR THE MOST
PART TO A MOISTURE GRADIENT. WEST OF THIS BOUNDARY...CONDITIONS
ARE MORE STABLE AND GENERALLY FREE OF CLOUD COVER. EAST OF THE
BOUNDARY...ADDITIONAL TSRA HAVE SPROUTED...WITH THE MOST INTENSE
NEAR THE LAKE OF THE OZARKS.

THE ACTIVITY FROM THE LAKE OZARK AREA SOUTHWARD THROUGH SOUTH
CENTRAL MISSOURI WILL CONTINUE FOR THE NEXT FEW HOURS. MLCAPE IN
THIS AREA REMAINS IN EXCESS OF 3000 J/KG WITH LITTLE IF ANY CAP.
DEEP LAYER SHEAR IS MARGINAL...25 TO 30 KT...BUT SUFFICIENT
ENOUGH TO KEEP TSRA ORGANIZED IN LINES/CLUSTERS. PRIMARY SEVERE
WEATHER RISK WILL BE WINDS IN EXCESS OF 60 MPH. HAIL REPORTS HAVE
BEEN SPARSE TO THIS POINT. GENERALLY SPEAKING...QUARTER SIZE HAIL
IS POSSIBLE...BUT MORE INTENSE UPDRAFTS WILL SUPPORT UP TO GOLF
BALL HAIL. MINIMAL TORNADO RISK WILL DECREASE EVEN FURTHER AFTER
SUNSET.

FLASH FLOODING REMAINS A THREAT...ESPECIALLY WITH THE CLUSTER OF
STORMS NEAR THE LAKE OF THE OZARKS. NUMEROUS CELL MERGERS HAVE
OCCURRED HERE OVER THE PAST FEW HOURS AND RAINFALL RATES CONTINUE
TO EXCEED ONE INCH PER HOUR. RISK OF FLOODING IS SLIGHTLY LESS
WITH THE LINE OF STORMS OVER SOUTH CENTRAL MISSOURI GIVEN ITS
PROGRESSIVE WEST TO EAST MOVEMENT.

AFTER SUNSET...CONVECTION WILL LINGER ALONG OUTFLOWS IN CENTRAL
MISSOURI BEFORE WANING DUE TO LOSS OF INSOLATION. CLEARING WILL BE
QUICKER TO OCCUR ACROSS SOUTH CENTRAL MISSOURI.

GUARD CANNOT BE LET DOWN TOO MUCH HEADING INTO THE OVERNIGHT
HOURS. DEEP LAYER FLOW SUGGESTS THAT THUNDERSTORM COMPLEX OVER KS
MAY SLIDE INTO THE AREA DURING THE EARLY MORNING HOURS. WILL
CONTINUE TO MONITOR RADAR/OBSERVATION TRENDS WITH THIS ACTIVITY.

GAGAN

&&

.DISCUSSION...

MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.

FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.

GCC

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...PRIMARY CONCERN FOR THE NEXT FEW HOURS
IS COMPLEXES OF THUNDERSTORMS EXITING TO THE NORTH AND EAST.
RECENT RADAR TRENDS INDICATE THAT LINGERING CONVECTION NORTH OF
THE SGF AERODROME IS WEAKENING AND MOVING AWAY. HAVE KEPT A
MENTION OF VCTS FOR THE NEXT HOUR AS A HEDGE. CONCERNS THEN SWITCH
TO POTENTIAL FOR LIGHT FOG GIVEN RECENT RAINFALL. WILL NEED TO
MONITOR OBSERVATION TRENDS HEADING INTO THE OVERNIGHT TO SEE IF
FOG DOES BEGIN TO FORM...HOWEVER THOUGHTS ARE THAT SSE FLOW OF
AROUND OR GREATER THAN 10KT SHOULD KEEP THE LOW LEVELS MIXED
ENOUGH. ANOTHER SHOT OF TSRA IS POSSIBLE BY DAYBREAK MONDAY...
REMNANTS OF CONVECTION DEVELOPING OVER WESTERN KS/OK. HAVE
INCLUDED VCTS FOR THIS POSSIBILITY...HOWEVER WILL MONITOR RADAR
TRENDS TO INCREASE THE RISK. MONDAY WILL LIKELY BE SIMILAR TO
TODAY WITH AFTERNOON AND EVENING TSRA POSSIBLE.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ070-071-077-
     079>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ097-101.

&&
Hazardous weather outlook, May 25, 7:06 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT SUN MAY 25 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
706 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 LARGE HAIL UP TO THE SIZE OF QUARTERS...
 DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH...
 AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING.
 AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.

  AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE
 MISSOURI OZARKS THROUGH THE EARLY EVENING HOURS. BETTER COVERAGE
 OF THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN OZARKS...
 GENERALLY ALONG AND EAST OF LINE FROM MACKS CREEK TO LEBANON TO
 GAINESVILLE.

  DISCUSSION:

 WARM...VERY MOIST AND UNSTABLE AIR REMAINS IN PLACE ACROSS THE
 REGION. MEANWHILE...AN AREA OF LOW PRESSURE IN THE UPPER LEVELS
 OF THE ATMOSPHERE CONTINUES TO MOVE NORTHEAST THROUGH SOUTHERN
 MISSOURI. INTENSE THUNDERSTORMS WILL CONTINUE IN CENTRAL
 MISSOURI...PARTICULARLY NEAR THE LAKE OF THE OZARKS. ANOTHER LINE
 OF STORMS WILL MOVE THROUGH THE EASTERN OZARKS...AFFECTING AREAS
 ALONG AND EAST OF A LINE FROM FORT LEONARD WOOD TO HOUSTON AND
 GAINESVILLE. HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS
 IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS ACTIVITY. AN ISOLATED
 TORNADO OR TWO CANNOT BE RULED OUT...BUT THE RISK FOR THIS IS
 LOW. TORRENTIAL RAINFALL ASSOCIATED WITH THIS ACTIVITY WILL
 RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH
THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS
WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW
WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE.

THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM CDT THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, May 25, 7:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     DIXON                   37.99N  92.09W
05/25/2008                   PULASKI            MO   PUBLIC

            TREES AND POWERLINES DOWN IN THE CITY NEAR PEARL
            STREET.

&&

HATCH
Local storm report, May 25, 7:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     SILVER DOLLAR CITY      36.67N  93.34W
05/25/2008                   STONE              MO   AMATEUR RADIO

            *** 1 INJ *** LARGE PORTION OF A TREE FELL ONTO A
            TROLLEY IN SILVER DOLLAR CITY AMUSEMENT PARK CAUSING AN
            ABRUPT STOP. ONE INJURY RESULTED FROM THE SUDDEN STOP OF
            THE TROLLEY.

&&

CORRECTED INJURIES...REMARKS

AF
Local storm report, May 25, 7:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     4 W DIXON               37.99N 92.17W
05/25/2008                   PULASKI            MO   PUBLIC

            SEVERE THUNDERSTORM WIND GUSTS DOWNED TREES NEAR THE
            INTERSECTION OF HIGHWAY N AND HANCOCK.

&&

DCRAMER
Local storm report, May 25, 7:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     1 N DIXON               38.01N  92.09W
05/25/2008                   PULASKI            MO   EMERGENCY MNGR

            NUMEROUS TREES DOWNED BY THUNDERSTORM WINDS BETWEEN
            HIGHWAYS MM AND W.

&&

AF
Local storm report, May 25, 7:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND GST     HOUSTON                 37.33N  91.96W
05/25/2008  E60 MPH          TEXAS              MO   AMATEUR RADIO

            ESTIMATED 50 TO 60 MPH WINDS REPORTED.

&&

AF
Local storm report, May 25, 7:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     BRUSHYKNOB              36.96N  92.49W
05/25/2008                   DOUGLAS            MO   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 76 JUST EAST OF BRUSHYKNOB.

&&

AF

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:07 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski68 min
May 25, 7:10 PM CDTFlash Flood WarningSGFMaries6 hr
May 25, 7:10 PM CDTSevere Thunderstorm WarningSGFDent, Howell, Oregon, Ozark, Shannon, Texas68 min
May 25, 7:22 PM CDTSevere Thunderstorm WarningSGFPhelps48 min
May 25, 7:35 PM CDTSevere Thunderstorm WarningSGFDent34 min
May 25, 11:55 PM CDTAreal Flood WarningSGFCamden, Miller7 hr
May 26, 12:55 AM CDTAreal Flood WarningSGFPulaski6 hr
May 26, 2:24 AM CDTSevere Thunderstorm WarningSGFVernon34 min
May 26, 8:01 AM CDTRiver Flood WarningSGFVernon5 days
May 26, 4:06 PM CDTSevere Thunderstorm WarningSGFJasper, Newton39 min
May 26, 4:35 PM CDTFlash Flood WarningSGFNewton2 hr
May 26, 4:37 PM CDTSevere Thunderstorm WarningSGFNewton38 min
May 26, 4:51 PM CDTRiver Flood WarningSGFVernon5 days
May 26, 4:51 PM CDTRiver Flood WarningSGFVernon4 days

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.